Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 12, Pages 2103–2109 (Mi de7034)  

Ordinary Differential Equations

Asymptotic behavior of the solutions of the Lorenz system

G. A. Leonov

Leningrad State University

Full text: PDF file (837 kB)

English version:
Differential Equations, 1989, 25:12, 1492–1497

Bibliographic databases:
UDC: 517.925.42
Received: 21.09.1988

Citation: G. A. Leonov, “Asymptotic behavior of the solutions of the Lorenz system”, Differ. Uravn., 25:12 (1989), 2103–2109; Differ. Equ., 25:12 (1989), 1492–1497

Citation in format AMSBIB
\Bibitem{Leo89}
\by G.~A.~Leonov
\paper Asymptotic behavior of the solutions of the Lorenz system
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 12
\pages 2103--2109
\mathnet{http://mi.mathnet.ru/de7034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044646}
\zmath{https://zbmath.org/?q=an:0692.34059}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 12
\pages 1492--1497


Linking options:
  • http://mi.mathnet.ru/eng/de7034
  • http://mi.mathnet.ru/eng/de/v25/i12/p2103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022